| Model Number |
3288 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete event information.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lamitrode¿ 88 leads, model: 3288, udi: (b)(4), serial: n/a, batch: 3083760.
Event or Problem Description
It was reported that the patient leads were explanted on an unknown date for an unknown reason.There is no additional information at this time.It is unknown which lead is liable.
Additional Manufacturer Narrative
Date of explant is unknown.During processing of this incident, attempts were made to obtain complete event information.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.